American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 62 of 62 found      Go to page: 1 2 3

[61] Elizabeth Carlson. Extension of Bernstein's theorem to Sturm-Liouville sums . Trans. Amer. Math. Soc. 26 (1924) 230-240. MR 1501275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Wallie Abraham Hurwitz. An expansion theorem for a system of linear differential equations of the first order . Trans. Amer. Math. Soc. 22 (1921) 526-543. MR 1501184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 62 of 62 found      Go to page: 1 2 3